# SDR 99UAL900350

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Component: Hamilton Sta, 7638101
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

OVER BVL, AIRCRAFT LOST CABIN PRESSURE.  CABIN ALTITUDE CLIMBED ABOUT I000 FEET PER MINUTE TO FL 140.  DESCENDED TO FL 140.  FLIGHT DIVERTED TO SLC.  *S/D*  REPLACED PRESSURE CONTROLLER AND PERFORMED AN OPERATIONAL CHECK.
